Periodic Oscillations in Conservative Systems with a Small Delay
Differencialʹnye uravneniâ, Tome 41 (2005) no. 10, pp. 1299-1309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_10_a0,
author = {Yu. F. Dolgii and A. V. Zakharov},
title = {Periodic {Oscillations} in {Conservative} {Systems} with a {Small} {Delay}},
journal = {Differencialʹnye uravneni\^a},
pages = {1299--1309},
year = {2005},
volume = {41},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_10_a0/}
}
Yu. F. Dolgii; A. V. Zakharov. Periodic Oscillations in Conservative Systems with a Small Delay. Differencialʹnye uravneniâ, Tome 41 (2005) no. 10, pp. 1299-1309. http://geodesic.mathdoc.fr/item/DE_2005_41_10_a0/